# SDR CA970618008

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Push Pull Rod
- Part number: 65451668
- Condition: Threads Worn
- Location: Rt Elev Tab
- Part time: 43,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RH ELEVATOR TAB OUTER PUSH PULL ROD FOUND WITH EYE AND JAM NUT BACKED OFF. THREADED END OF ROD DESTROYED DUE TO VIBRATION OF EYE END. ROD AND TWO EYE ENDS REPLACED.
